Holger Spielberg, "Multiple quantum products in toric varieties", International Journal of Mathematics and Mathematical Sciences, vol. 31, Article ID 890601, 12 pages, 2002. https://doi.org/10.1155/S0161171202107022
Multiple quantum products in toric varieties
We generalize the author's formula for Gromov-Witten invariants of symplectic toric manifolds (1999) to those needed to compute the quantum product of more than two classes directly, that is, involving the pullback of the Poincaré dual of the point class in the Deligne-Mumford spaces .
Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.